# SDR SCNA20230412121

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 62,602 hours, 33,411 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 742110:  L1 DOOR SLIDE GIRT BAR RETAINING LOOP LOOSE.  REMOVED AND REPLACED RETAINING LOOP FASTENER   REF SRM 51-40-00   REMOVED AND REPLACED L1 SLIDE REF AMM 25-66-01
